Thanks Thanks:  0
Likes Likes:  0
Results 1 to 5 of 5
  1. #1
    Join Date
    Feb 2009
    Posts
    68
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Coming off Cipralex - whoa!

    So I've been on cipralex for about 18 months. Over the past 4 months I've gone from 20mg down to 5mg while I've been moving on to a new antidepressant (luvox). About 6 days ago was my last dose of cipralex. I'm upping the dose of Luvox at the same time. I've heard that you can get discontinuation syndrome, even if you are moving on to another AD.

    Did great for the first 5 days. Today...dizzzy dizzy and lots of anxiety, headaches etc.

    I went through Cymbalta withdrawal once...I certainly hope this isn't going to be as bad as that was. (Literally the worst 3 weeks of my life).

    Anyone else have experience coming off cipralex? Who knew that 5mg was so potent??

    Whoa!

  2. #2
    Join Date
    Mar 2009
    Posts
    2,937
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Coming off Cipralex - whoa!

    I have been on it awhile ago but I don't remember it giving me bad withdrawal. Cymbalta gave me withdrawal as well. I would give it another week or so, I'm sure it will get better. You may have a few really bad days possibly , but hopefully things should start to taper off. One of those wait and see things. I hope you feel better soon, withdrawals definitely are not fun.

  3. #3
    Join Date
    Feb 2009
    Posts
    68
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Coming off Cipralex - whoa!

    Doc gave me some ativan. I think I'm gonna pop one tonight. I guess I have an excuse!

  4. #4
    Join Date
    Mar 2009
    Posts
    2,937
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Coming off Cipralex - whoa!

    Yeah, that will definitely help a little bit.

  5. #5
    Join Date
    Jul 2005
    Location
    North American lakes and rivers
    Posts
    4,893
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Re: Coming off Cipralex - whoa!

    I came off Cipralex but I don't remember it being like that. Having said that, everyone reacts and responds differently to medication. I hope the Ativan helps you feel better.

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.